# SDR AWXA200200647

- Difficulty date: July 1, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 39,720 hours, 27,792 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Part number: 65C2670128
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-12 CHECK A 1" CRACK WAS FOUND ON THE #2 PYLON ATTACH ANGLE AT THE FRONT SPAR LOWER CHORD AREA, NACELLE STA 254. MAINTENANCE TRIMMED OUT CRACKED SECTION OF ANGLE, FABRICATED A NEW REPAIR SECTION ANGLE, AND INSTALLED REPAIR IAW AWA ER 03-5711-02191-SS3.
